# SDR SWAA2024102541746

- Difficulty date: September 10, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 58,290 hours, 29,791 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLIGHT COMPARTMENT CONSOLE ACCESS PANEL # 212CW CRACKED AT UPPER CORNER<[01] APPLIED PERMANENT REPAIR ON DAMAGE AREA AS MARKED ON PANEL #212CW AS PER B 737 AMM 25-00-00-300-801; MATERIAL USED: PO#2039827; PO#1738579 AND APPLIED TOPCOAT ON PANEL #212CW AS PER B737 AMM 25-00-00-370-801; MATERIAL USED: PO#1467691.;[02] FINAL INSPECTION; VERIFIED STEP #1.
